# SDR SCNA20191025210

- Difficulty date: October 19, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 49,911 hours, 23,185 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Condition: Missing
- Location: Body Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASE BACK PLATE FOR THE LOCK IS MISSING FROM THE PLATE STRIP ON FORWARD RIGHT HAND SIDE BODY FAIRING PANEL 192CR-2.  (DOT NO. SKN  003). REMOVED & REPLACED DOUBLER & BASE PLATE P/N'S 149A7185-3 & 149A7247-5 @ FAIRING PANEL 192 CR-2 R/H IAW B737-800 SRM 51-40-02 STEP 4.B.(1-5) & STEP 9.B.(1-6)
